MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48955106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Injury (2348)
Date of Event 10/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the surgeon phoned to say his patient had suffered a fall 2 weeks postoperatively and as a consequence has leg pain.The surgeon reported that on x-ray the cages appears to have retro pulsed out of the disc space.The x-rays have not yet been viewed by the stryker representative.
 
Additional Manufacturer Narrative
Date of explant: (b)(6) 2016.Device history review, complaint history review, risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The plausible root cause of the reported event is due to the patient's fall.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation, device history review, complaint history review, risk assessment.After inspection, it's confirmed that no defects are found on the returned implant.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The plausible root cause of the reported event is due to the patient's fall.
 
Event or Problem Description

Brand Name
10MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6085169
Report Number3004024955-2016-00099
Device Sequence Number775509
Product Code MAX
UDI-Device Identifier07613327118087
UDI-Public(01)07613327118087
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48955106
Device Lot NumberAAET
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/11/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/08/2016
Supplement Report FDA Received Date01/13/2017
04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;